# SDR AALA202405133945

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 25,332 hours, 10,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat Row 25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT ROW 25 INOPERATIVE. REPLACED LIGHT ASSEMBLY.
